# SDR CALA2022042701088

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 65,091 hours, 26,936 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rh Fwd Escape Do
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-52-4 "DOT 143-017" R/H FWD EMERGENCY ESCAPE DOOR INTERCOAST ALS FWD OF WINDOW HAS VISUAL INDICATION OF CRACK EMANATING FROM RIVETS. REQUEST NDT VERIFY.() RH FWD EMERGENCYDOOR (EXIT) ANGEL SEGMENT REQUIRED AND COMPLIED WITH ECRA #5221-01061 REV_ NO DIVIATION NOTED FORM 44-0008 ATTAC HED EMP# V934344 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE O F MOBILE AT BFM ON NR# 0030540.
